# SDR UPS97222323

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  MOD COCKPIT EMERGENCY.  ENTRANCE LIGHT INOP.  REPLACED ALL 3 CONTROL MODULES EMERGENCY LIGHTS.  OPS CHECKED GOOD IAW PEMC DRAWING 015-00357.
